RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 1(127), Pages 195–199 (Mi umn5837)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR and abroad

Mathematics on Eleventh International Congress on History of Science

B. A. Rozenfel'd


Full text: PDF file (583 kB)

Citation: B. A. Rozenfel'd, “Mathematics on Eleventh International Congress on History of Science”, Uspekhi Mat. Nauk, 21:1(127) (1966), 195–199

Citation in format AMSBIB
\Bibitem{Roz66}
\by B.~A.~Rozenfel'd
\paper Mathematics on Eleventh International Congress on History of Science
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 1(127)
\pages 195--199
\mathnet{http://mi.mathnet.ru/umn5837}


Linking options:
  • http://mi.mathnet.ru/eng/umn5837
  • http://mi.mathnet.ru/eng/umn/v21/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Russian Math. Surveys, 31:1 (1976), 147–216  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:218
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020